# SDR FDEA202308031350

- Difficulty date: August 3, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N179FE
- Make and model: Boeing 767-300
- Aircraft serial: 63110
- Aircraft time: 6,829 hours, 3,322 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4104409G
- Part serial: 000440
- Condition: Worn
- Location: Zone 500
- Part time: 6,829 hours, 3,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT #4 TRAILING EDGE, INTERNAL SURFACE WITH WEAR. LH WING SLAT #4 TRAILING EDGE, INTERNAL SURFACE WAS REPAIRED IAW B767 SRM 57-43-02-2R,   REP. 1 FIG 201 SHEET 1-2 AND SRM 51-70-10-2R REP. 4 FIG 202 SHEET 8-9. REV 86 APR 15 2023
